# SDR UPS04142829

- Difficulty date: July 31, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 2LA00269900
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR ESCAPE SLIDE INDICATOR INOP.  REMOVED AND REPLACED ASPSU IAW 52-73-16-4, OPS CHECK NORMAL ON GROUND.  PLACARD WAS REMOVED.  CLEARED DEFERRAL M285209.
